# SDR AALA20160606006

- Difficulty date: June 1, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 5,859 hours, 2,965 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Extractor
- Condition: Clogged
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LT AIR CONDITIONING PACK PUTS OUT VISIBLE MOISTURE & EXCESSIVE ODOR THROUGHOUT CABIN WHILE ON APU AS SOURCE.  R & R WATER EXTRACTOR IAW AMM 21-52-16.
